TOPOLOGICAL TAMENESS OF MARGULIS SPACETIMES

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 255
  • Download : 0
We show that Margulis spacetimes without parabolic holonomy elements are topologically tame. A Margulis spacetime is the quotient of the 3-dimensional Minkowski space by a free proper isometric action of the free group of rank >= 2. We will use our particular point of view that the Margulis spacetime is a manifold-with-boundary with an RP3-structure in an essential way. The basic tools are a bordification by a closed RP2-surface with free holonomy group, and the work of Goldman, Labourie, and Margulis on geodesics in the Margulis spacetimes and 3-manifold topology.
Publisher
JOHNS HOPKINS UNIV PRESS
Issue Date
2017-04
Language
English
Article Type
Article
Citation

AMERICAN JOURNAL OF MATHEMATICS, v.139, no.2, pp.297 - 345

ISSN
0002-9327
DOI
10.1353/ajm.2017.0007
URI
http://hdl.handle.net/10203/223592
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0